Adaptive Backstepping Controller Design for Stochastic Jump Systems

[thumbnail of (4706)Article_-_Adaptive_Backsteppning_-_2009-TAC-XFSWZ.pdf]
Restricted to Repository staff only

Xia, Yuanqing, Fu, Mengyin, Shi, Peng, Wu, Zhaojing and Zhang, Jinhui (2009) Adaptive Backstepping Controller Design for Stochastic Jump Systems. IEEE Transactions on Automatic Control, 54 (12). pp. 2853-2859. ISSN 0018-9286


In this technical note, we improve the results in a paper by Shi et al., in which problems of stochastic stability and sliding mode control for a class of linear continuous-time systems with stochastic jumps were considered. However, the system considered is switching stochastically between different subsystems, the dynamics of the jump system can not stay on each sliding surface of subsystems forever, therefore, it is difficult to determine whether the closed-loop system is stochastically stable. In this technical note, the backstepping techniques are adopted to overcome the problem in a paper by Shi et al.. The resulting closed-loop system is bounded in probability. It has been shown that the adaptive control problem for the Markovian jump systems is solvable if a set of coupled linear matrix inequalities (LMIs) have solutions. A numerical example is given to show the potential of the proposed techniques.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1109/TAC.2009.2033131
Official URL
Subjects Historical > SEO Classification > 970109 Expanding Knowledge in Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID17666, adaptive control, backstepping control, linear matrix inequality, Markovian jump system, stochastic stability
Citations in Scopus 137 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login